Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 10 found articles
 
 
  An Invariant of Topologically Ordered States Under Local Unitary Transformations
 
 
Title: An Invariant of Topologically Ordered States Under Local Unitary Transformations
Author: Haah, Jeongwan
Appeared in: Communications in mathematical physics
Paging: Volume 342 (2016) nr. 3 pages 771-801
Year: 2016
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 10 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands